# SDR AALA202108176155

- Difficulty date: July 29, 2021
- Submitted: August 17, 2021
- Operation: Air carrier
- Aircraft: N804NN
- Make and model: Boeing 737823
- Aircraft serial: 29567
- Aircraft time: 36,420 hours, 14,654 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: RIGHT HORIZONTAL STABILIZER SKIN LOWER SURFACE HAS A CRACK AT STA 138.7, RIGHT BUTT LINE 101. INSTALLED DOUBLER REPAIR PER SRM 55-10-01-2R.
